# SDR ABXA070157

- Difficulty date: April 25, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- Aircraft time: 51,444 hours, 54,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Part number: 995575043
- Condition: Cracked
- Location: Main Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR INTERIOR FRAME STRAP CRACKED JUST AFT OF DOOR UPPER HINGE POINT AT APPROXIMATELY STA 170.  REMOVED AND REPLACED FRAME STRAP IAW DC9 SRM 51-30-2, 51-30-5, AND 51-30-1.
